# SDR REXA2016051000878

- Difficulty date: May 10, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9 BETWEEN FS 847+62 - 977 IS CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK SEGMENT & FABRICATED, LOCATED, DRILLED & INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-000-801-A07, 53-00-49-400-801-A07, SRM 51-40-11-001-001-A01 & REO 670-53-00-343 REV M DATED 2015 10 19.
